# SDR FDEA202512152253

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Closeout Panel
- Part number: 114T41519
- Condition: Damaged
- Location: Zone 500 Slat
- Component: Slat Assy, Boeing
- Component part number: 114T4103417G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT, SLAT TAB AT INBD MAIN TRACK HAS MATERIAL MISSING AROUND FASTNER.  REPAIRED THE LT WING NR 3 SLAT CLOSE OUT PANEL AT OSS 682.74 - 782.74 IAW SRM 57-43-01-2R, FIG 201, REPAIR 3, SHEET 3. SEE JPF FOR ALL WORK PERFORMED.  MAJOR REPAIR.
